# SDR SWAA95288

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, NUMBER 1 ENGINE OIL TEMP INDICATOR ENTERED YELLOW RANGE FOR 14 MINUTES.  AIRCRAFT RETURNED TO LAS AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND FOUND NR 1 ENGINE OIL TEMP SENSOR CANNON PLUG PIN B BROKEN.  REPLACED PIN AND PERFORMED ENGINE POWER ASSURANCE RUN PER BOEING MM.
